Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 56, NWS Green Bay, WI

June 25, 2016Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 25, 2016, 9:58 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2016, 9:58 PM CDT (02:58 UTC)
Expired
Jun 25, 2016, 10:45 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 6:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

526 
WUUS53 KGRB 260258
SVRGRB
WIC037-041-075-260345-
/O.NEW.KGRB.SV.W.0056.160626T0258Z-160626T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
958 PM CDT SAT JUN 25 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FOREST COUNTY IN NORTHEASTERN WISCONSIN...
  FLORENCE COUNTY IN NORTHEASTERN WISCONSIN...
  NORTHERN MARINETTE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 1045 PM CDT

* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHEAST OF CHANNING TO 7 MILES NORTHEAST
  OF PEARSON...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHERN FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...
  INCLUDING THE FOLLOWING LOCATIONS: LASALLE FALLS...ARMSTRONG CREEK...
  KREMLIN...COMMONWEALTH...BEAR LAKE CAMPGROUND...NEWALD...MOLE LAKE...
  NIAGARA...MORGAN LAKE CAMPGROUND AND CAVOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4596 8833 4592 8810 4588 8810 4587 8807
      4581 8813 4578 8807 4579 8799 4576 8796
      4575 8788 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4546 8783
      4548 8904 4551 8905 4599 8845 4599 8838
TIME...MOT...LOC 0258Z 267DEG 58KT 4605 8802 4543 8889 

HAIL...<.75IN
WIND...60MPH
 
$$

ECKBERG
3 follow-up statements
517 
WWUS53 KGRB 260315
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 PM CDT SAT JUN 25 2016

WIC037-041-075-260345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-160626T0345Z/
FOREST WI-FLORENCE WI-MARINETTE WI-
1015 PM CDT SAT JUN 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN
MARINETTE COUNTIES...

AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF IRON MOUNTAIN TO 8 MILES NORTH OF
CARTER...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: LASALLE FALLS...ARMSTRONG
CREEK...KREMLIN...COMMONWEALTH...BEAR LAKE CAMPGROUND...NIAGARA...MORGAN
LAKE CAMPGROUND...CAVOUR...BEECHER AND SPREAD EAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4592 8810 4588 8810 4587 8807 4581 8813
      4578 8807 4579 8799 4576 8796 4575 8788
      4568 8778 4566 8783 4560 8777 4556 8779
      4556 8783 4550 8779 4546 8783 4548 8891
      4571 8864 4596 8833
TIME...MOT...LOC 0314Z 291DEG 23KT 4591 8801 4551 8864 

HAIL...<.75IN
WIND...60MPH
 
$$

KURIMSKI
269 
WWUS53 KGRB 260332
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT SAT JUN 25 2016

WIC037-041-075-260345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-160626T0345Z/
FOREST WI-FLORENCE WI-MARINETTE WI-
1032 PM CDT SAT JUN 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN
MARINETTE COUNTIES...

AT 1032 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF NORWAY TO 8 MILES NORTHEAST OF CARTER...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FOREST...SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: BEECHER...AMBERG...GOODMAN
COUNTY PARK...MCCLINTOCK COUNTY PARK...AURORA...DUNBAR...KREMLIN...BEAR
LAKE CAMPGROUND...MISCAUNO ISLAND AND NIAGARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4587 8807 4581 8813 4578 8807 4579 8799
      4576 8796 4575 8788 4568 8778 4566 8783
      4560 8777 4556 8779 4556 8783 4550 8779
      4546 8783 4548 8861 4564 8845 4588 8810
TIME...MOT...LOC 0332Z 295DEG 30KT 4581 8775 4546 8848 

HAIL...<.75IN
WIND...60MPH
 
$$

KURIMSKI
592 
WWUS53 KGRB 260340
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1040 PM CDT SAT JUN 25 2016

WIC037-041-075-260350-
/O.EXP.KGRB.SV.W.0056.000000T0000Z-160626T0345Z/
FOREST WI-FLORENCE WI-MARINETTE WI-
1040 PM CDT SAT JUN 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOREST...
SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE COUNTIES WILL EXPIRE AT
1045 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4587 8807 4581 8813 4578 8807 4579 8799
      4576 8796 4575 8788 4568 8778 4566 8783
      4560 8777 4556 8779 4556 8783 4550 8779
      4546 8783 4548 8861 4564 8845 4588 8810
TIME...MOT...LOC 0338Z 267DEG 58KT 4581 8775 4546 8848 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:53 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 25, 6:53 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
653 PM CDT SAT JUN 25 2016

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 240 PM CDT Sat Jun 25 2016

Thunderstorms, some possibly severe, this evening and tonight.
Still very warm tomorrow. Then cooler and less humid for the
upcoming work week.

A strong band of westerlies is across the northern CONUS and
southern Canada, along the northern periphery the subtropical
ridge stretched out across the southern CONUS. An intense upper
level system embedded within the westerlies was located along the
Saskatchewan/Montana border at mid-day. The upper system will
continue tracking east-northeast, but a portion of the energy
will turn and dig southeast when it reaches the Great Lakes
region. Additional upper level energy is expected to be settling
south through the Gulf of Alaska at that time. The result will be
amplification of the longwave pattern over NOAM and a reformation
of a closed upper anticyclone over the intermountain west. The
upper flow across the forecast area will turn northwest as these
changes occur.

Temperatures will start out above seasonal normals, briefly fall
back to near or a little below normal early in the work week, then
settle in close to seasonal normals for the rest of the period. The
main precipitation event will be tonight, when a widespread
rainfall is expected. Developing northwest upper flow favors
mainly scattered light precipitation amounts with subsequent
events.
&&

.SHORT TERM...Tonight and Sunday
Issued at 240 PM CDT Sat Jun 25 2016

Main forecast concern remains on the severe threat with
thunderstorms to accompany a cold front across the region tonight.

The 19z MSAS surface analysis indicated a weak area of low
pressure over northwest MN. A warm front stretched southeast from
the surface low through southeast WI. A cold front extended
south-southwest from the surface low through the Central Plains.
Radar mosaic showed one area of thunderstorms moving across Upper
Michigan associated with the 8H warm front. A small area of
thunderstorms were pushing northeast across west-central WI in
association with a weakness in the cap. A developing line of
storms was situated in the vicinity of the cold front and it is
this line that could produce strong to severe thunderstorms later
this evening/overnight.

The cold front is forecast to push into western WI this evening
and eventually reach eastern WI by daybreak. The air mass will
initially be very unstable with capes approaching 3K J/KG, LI's
approaching -10 and steep mid-level lapse rates. Moisture will
also be plentiful with dew points around 70 degs and PW values
around 2.0 inches. Expect to see the broken line of strong to
severe thunderstorms over MN reach Central/North-Central WI mid to
late evening with a threat of large hail and/or damaging winds.
The loss of daytime heating and only marginal deep layer shear
would point to only isolated severe storms this evening. For
eastern WI, most of the evening will be dry, but look for
showers/thunderstorms to arrive shortly after midnight. Less
instability and shear in the east should preclude much of a severe
threat although an isolate strong gusty wind is possible. By late
tonight, the precipitation will already be winding down over
North-Central WI and parts of Central WI once the cold front
clears the area. Min temperatures will be very mild with readings
in the mid 60s North-Central, lower 70s East-Central.

We will need to carry at least a chance of showers/thunderstorms
over Eastern WI through mid-morning Sunday until the cold front
exits the area. Otherwise, look for skies to become mostly sunny
over NE WI as the dry slot rotates through WI on the southern
flank of a closed upper low moving into southwest Ontario. Despite
the passage of the cold front, Sunday appears to be another warm
and breezy day, although humidity levels are forecast to slowly
fall as the drier air arrives. Max temperatures to range from the
lower to middle 80s North-Central/near Lake MI, to the mid to
upper 80s elsewhere.

.LONG TERM...Sunday Night Through Saturday
Issued at 240 PM CDT Sat Jun 25 2016

At least areas of clouds are still expected to drop southeast
across the area Sunday night and Monday as the shortwave wrapping
around the southwest flank of the departing upper system crosses
the area. But the models have backed down with the amount of cloud
cover and southward extent of the precipitation since yesterday at
this time. Adjusted forecast accordingly.

The developing northwest upper flow will make timing of precipitation
chances difficult in the middle to later forecast periods. But the
main frontal boundary is expected to set up well south and west of
the area, so moisture and precipitation amounts will be limited.
No significant changes were needed to the extended forecast
initialization grids based on a broad blend of guidance products.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 653 PM CDT Sat Jun 25 2016

Mainly VFR conditions are expected to persist early across the
forecast area, but a line of thunderstorms ahead of an
approaching cold front will move into unstable air in northern and
central Wisconsin during the evening. Storms farther to the north
will likely be stronger, possibly severe, than those in central
Wisconsin. Expect mainly MVFR with the approaching line of storms,
with IFR prevailing as the strongest storms move through during
the night. VFR conditions will return as the showers and storms
clear the area from west to east.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Kallas
LONG TERM......Skowronski
AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT SAT JUN 25 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
254 PM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND
NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY
WINDS ARE THE PRIMARY THREAT.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE
ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO
LATE EVENING HOURS.

THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN
MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS
WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN
DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO
WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT
HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE
A LITTLE LOWER THAN AREAS TO THE WEST.

SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH
COULD RESULT IN SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER
NORTH-CENTRAL AND CENTRAL WISCONSIN.

LMZ521-522-541>543-262000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
254 PM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS
THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO
THIS EVENING.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE
STRONG WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO
SMALL CRAFT.

KALLAS/SKOWRONSKI

In the hours before

Special weather statement, Jun 25, 4:35 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SAT JUN 25 2016

WIZ005-010-011-018-252215-
LINCOLN WI-ONEIDA WI-FOREST WI-VILAS WI-
435 PM CDT SAT JUN 25 2016

...STRONG THUNDERSTORMS CONTINUE TO RUMBLE OVER NORTH-CENTRAL
WISCONSIN...

AT 432 PM CDT...DOPPLER RADAR CONTINUED TO TRACK A CLUSTER OF STRONG
THUNDERSTORMS OVER NORTH-CENTRAL WISCONSIN. THE BEST CONCENTRATIONS
OF STORMS WERE LOCATED OVER VILAS AND NORTHERN ONEIDA COUNTIES.
MOVEMENT OF THE THUNDERSTORMS WAS NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
ANY OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...TOMAHAWK...PHELPS...BOULDER
JUNCTION...WOODBORO...WINCHESTER...TRIPOLI AND SQUIRREL LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4614 8909 4602 8882 4601 8868 4589 8868
      4528 9005 4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 2132Z 206DEG 31KT 4591 8914 4515 9047

AK
Local storm report, Jun 25, 4:43 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
443 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     4 W PRESQUE ISLE        46.25N 89.81W
06/25/2016                   VILAS              WI   TRAINED SPOTTER

            TREES DOWN ON COUNTY W

&&

BERSCH
Special weather statement, Jun 25, 7:14 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 25 2016

WIZ005-010-260145-
ONEIDA WI-VILAS WI-
714 PM CDT SAT JUN 25 2016

...LINE OF STRONG THUNDERSTORMS HEADED TOWARD NORTH-CENTRAL
WISCONSIN...

AT 711 PM CDT...DOPPLER RADAR WAS TRACKING STRONG TO SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF BIG BAY
STATE PARK TO NEAR MELLEN TO NEAR BIRCHWOOD. MOVEMENT WAS EAST AT 45
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW
RESERVOIR...MINOCQUA...ARBOR VITAE...WOODRUFF...HAZELHURST AND PRESQUE
ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL WISCONSIN.

LAT...LON 4617 8924 4608 8928 4555 9002 4556 9004
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0011Z 277DEG 40KT 4678 9040 4624 9069 4568 9146

AK
Local storm report, Jun 25, 9:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     THREE LAKES             45.79N 89.16W
06/25/2016  E50 MPH          ONEIDA             WI   TRAINED SPOTTER

            TREE BRANCHES DOWN.

&&
Local storm report, Jun 25, 9:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     PRESQUE ISLE            46.25N 89.73W
06/25/2016                   VILAS              WI   PUBLIC

            TREES DOWN. POWER OUT.

0910 PM     TSTM WND DMG     3 NE MC NAUGHTON        45.77N 89.51W
06/25/2016                   ONEIDA             WI   AMATEUR RADIO

            TREES DOWN.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:14 PM CDTSpecial Weather StatementGRBVilas91 min
Jun 25, 7:49 PM CDTSevere Thunderstorm WarningGRBVilas71 min
Jun 25, 8:09 PM CDTSevere Thunderstorm WarningGRBOneida66 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida, Vilas63 min
Jun 25, 9:15 PM CDTAreal Flood AdvisoryGRBOneida6 hr
Jun 25, 10:01 PM CDTAreal Flood AdvisoryGRBLincoln5 hr
Jun 25, 10:45 PM CDTSpecial Weather StatementGRBLanglade, Lincoln60 min
Jun 25, 10:53 PM CDTSevere Thunderstorm WarningGRBOutagamie52 min
Jun 25, 11:21 PM CDTSevere Thunderstorm WarningGRBBrown27 min
Jun 25, 11:29 PM CDTAreal Flood AdvisoryGRBLanglade4 hr
Jun 26, 12:33 AM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon, Portage, Wood87 min
Jun 26, 1:59 AM CDTSpecial Weather StatementGRBBrown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more91 min
Jun 26, 2:45 AM CDTSevere Thunderstorm WarningGRBOutagamie30 min
Jun 26, 3:10 AM CDTTornado WarningGRBBrown, Outagamie35 min
Jun 26, 3:44 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc91 min
Jun 26, 3:45 AM CDTSpecial Marine WarningGRB90 min
Jun 26, 3:53 AM CDTSpecial Marine WarningGRB67 min
Jun 26, 1:15 PM CDTRiver Flood WarningGRBOconto42 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.